# SDR DALA2018052963624

- Difficulty date: May 25, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 45,292 hours, 31,687 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Punctured
- Location: Bs 218
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BULKHEAD BS 218,  LBL 33,  Z=-30 HAD A PUNCTURE.  ACCOMPLISHED A PERMANENT REPAIR TO FWD CARGO FWD BULKHEAD IAW SRM 53-00-00, REPAIR 2.
